# SDR UIEA2018111642614

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,273 hours, 20,757 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Part number: AS11706K0280
- Condition: Chafed
- Location: Bleed Air Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING TO BODY AREA, BLEED AIR DUCT SENSE LINE RUBBING AGAINST AROUND STUD INSIDE ACCESS PANEL #193KL( REMOVED AND REPLACED BLEED AIR SENSE LINE IAW AMM 20-10-09. PERFORMED LEAK CHECK, NO LEAKS NOTED IAW B767 AMM 36-11-00. )
